# SDR CALA2025012301984

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,462 hours, 28,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS FOUND ESPU BATTERY FORWARD LEFT (ABOVE DOOR 1L) BAD. REMOVED AND REPLACED L1 ESPU BATTERY REF AMM 33-51-38. SYSTEM TEST PASSED
